Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had normal period before marriage. Delayed menses post marriage. Done HPT twice, negative results. Are HPT trustful?

hello doctor, i m 25.. i had normal cycle but after marriage it used to delay for a week due to physical contact. but last month(may) i had protected relationship and my date is still delay more than 15 days .. i had home preg test twice ,after 30th day and 35th day.. both were and my huby has no plan for baby now.. shall i trust the home test ? and i consulted gyno they given modus 10mg for 5 days. this will be used to have normal periods or ???
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

I hope the gynacologist again repeated the urine pregnancy test on you. Only after that, she has prescribed Modus.

Modus will help you have normal periods only if you are not pregnant.

Go for regular follow up with your gynecologist until your cycles are regular.

I hope this helps.

Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor